Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 391, NWS Tulsa, OK

June 5, 2008Creek County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 5, 2008, 10:46 PM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 74 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 10:46 PM CDT (03:46 UTC)
Expired
Jun 6, 2008, 12:00 AM CDT
In force
74 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:00 PM CDTTSTM WND DMGPaden, OKLARGE LIMBS DOWN
Jun 5, 11:04 PM CDTTSTM WND GST 603 W Depew, OK
Jun 5, 11:21 PM CDTTSTM WND GST 60Bristow, OK
Jun 5, 11:21 PM CDTHAIL 0.75Bristow, OKPEA TO PENNY SIZE HAIL
Jun 5, 11:42 PM CDTTSTM WND DMG2 S Mounds, OKPOWER LINES DOWN...TREES DOWN AND A METAL SHED DESTROYED AND BLOWN ACROSS A FIELD NEAR 221ST AT N150 ROAD. ALSO POWER POLES BROKEN AT N150 ROAD AND GRIMES ROAD. LOCATION IN NORTHERN OKMULGEE COUNTY
Jun 5, 11:42 PM CDTTSTM WND DMGBeggs, OKLARGE LIMBS DOWN.
Jun 5, 11:47 PM CDTTSTM WND DMGMounds, OK2 TO 3 INCH TREE LIMBS DOWN AT 180TH STREET AND HIGHWAY 75

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 7:41 PM CDTTornado WatchSPC7 hr
Jun 5, 9:57 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2209 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
3.2
Supercell composite
21.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060346
SVRTSA
OKC037-107-111-060500-
/O.NEW.KTSA.SV.W.0391.080606T0346Z-080606T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  WESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL MIDNIGHT CDT

* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE   
EXTENDING FROM 12 MILES SOUTHWEST OF SHAMROCK TO 25 MILES SOUTHWEST  
OF BEARDEN...MOVING EAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DRUMRIGHT...
  SHAMROCK...PADEN...OILTON...BOLEY...DEPEW...WELTY...BEARDEN...
  BRISTOW...CASTLE...OKEMAH...SLICK...OKFUSKEE...KELLYVILLE...
  CLEARVIEW...WELEETKA...PHAROAH...SAPULPA...BEGGS...KIEFER...MOUNDS
  AND WILSON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3609 9661 3607 9603 3586 9604 3529 9599
      3529 9643 3546 9645 3545 9648 3542 9650
      3544 9656 3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 0346Z 265DEG 38KT 3584 9675 3517 9673

$$
2 follow-up statements
000 
WWUS54 KTSA 060409
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CDT THU JUN 5 2008

OKC037-107-111-060500-
/O.CON.KTSA.SV.W.0391.000000T0000Z-080606T0500Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-
1109 PM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR OKFUSKEE...CREEK AND WESTERN OKMULGEE COUNTIES...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF OILTON TO BRISTOW TO 12 MILES
SOUTHWEST OF BEARDEN...MOVING EAST AT 50 MPH.

WINDS WERE ESTIMATED AT 60 MPH JUST WEST OF DEPEW WITH THIS LINE OF 
STORMS AT 1104 PM. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WELTY...
CASTLE...MASON...BEARDEN...SLICK...KELLYVILLE...OKEMAH...OKFUSKEE...
SAPULPA...KIEFER...MOUNDS...CLEARVIEW...BEGGS...TULSA...WELEETKA...
PHAROAH...BRYANT AND WILSON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3609 9661 3607 9603 3586 9604 3529 9599
      3529 9643 3546 9645 3545 9648 3542 9650
      3544 9656 3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 0409Z 252DEG 44KT 3605 9644 3585 9637
          3527 9652

$$
000 
WWUS54 KTSA 060456
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT THU JUN 5 2008

OKC037-107-111-060506-
/O.EXP.KTSA.SV.W.0391.000000T0000Z-080606T0500Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-
1156 PM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR OKFUSKEE...CREEK AND WESTERN
OKMULGEE COUNTIES EXPIRES AT MIDNIGHT CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM. 

LAT...LON 3609 9661 3607 9603 3586 9604 3529 9599
      3529 9643 3546 9645 3545 9648 3542 9650
      3544 9656 3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 0456Z 252DEG 44KT 3623 9576 3603 9569
          3545 9585

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:17 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 5, 9:17 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT THU JUN 5 2008

.UPDATE...

&&

.DISCUSSION...
THE ONLY CHANGES TO THE GRIDS THIS EVENING HAVE BEEN TO RAISE THE
QPF ACROSS MUCH OF THE AREA AND TWEAK THE SHORT TERM
PRECIPITATION CHANCES AND COVERAGE. A LINE OF STRONG THUNDERSTORMS
IS CURRENTLY MOVING INTO OSAGE AND PAWNEE COUNTIES. THIS ACTIVITY
HAS WEAKENED OVER THE PAST COUPLE OF HOURS... BUT WILL STILL POSE
A THREAT FOR SEVERE WEATHER.

WE CONTINUE TO EXPECT SIGNIFICANT SEVERE STORMS... INCLUDING THE
POSSIBILITY OF TORNADOES... ACROSS A WIDE AREA OF EASTERN
OKLAHOMA OVERNIGHT AS THE UPPER LOW MOVES CLOSER. THERE ALSO
CONTINUES TO BE A THREAT FOR FLASH FLOODING AS THUNDERSTORMS WITH
HEAVY RAINFALL TRAIN NORTHEASTWARD OVER THE SAME AREAS... AS THE CONVECTIVE
ACTIVITY TRANSLATES SLOWLY EASTWARD.

UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT THU JUN 5 2008/

DISCUSSION...
THE STAGE HAS BEEN SET FOR SIGNIFICANT SEVERE WEATHER ACROSS
NORTHEAST OKLAHOMA THIS EVENING INTO THE OVERNIGHT HOURS.
TORNADOES...LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN
WILL ALL BE A CONCERN DURING THIS EVENT.

THE DRY LINE CURRENTLY EXTENDS FROM AN AREA OF LOW PRESSURE
ACROSS SOUTHWESTERN NEBRASKA TO EAST OF KDDC AND INTO WESTERN
OKLAHOMA. THUNDERSTORMS HAVE ALREADY DEVELOPED ALONG THE DRY
LINE ACROSS KANSAS AND NORTHWEST OKLAHOMA. FURTHER THUNDERSTORM
DEVELOPMENT IS EXPECTED ALONG THE DRY LINE THIS AFTERNOON AND
EVENING AS A POTENT MID-LEVEL LOW MOVES INTO THE PLAINS WITH
THE AID OF A 130 KT 300 MB JET AND THE CAP ERODES. THE AIRMASS
IN ADVANCE OF THE DRY LINE IS CONDUCIVE FOR SEVERE THUNDERSTORMS
WITH CAP VALUES AROUND 3000 J/KG AND LI VALUES AROUND -6. THE
18Z SOUNDING OUT OF OUN INDICATED 0-3KM STORM RELATIVE HELICITY
OF AROUND 400 M2/S2...WHICH OF COURSE IS MORE THAN ADEQUATE
FOR TORNADIC SUPERCELLS. ANY DISCRETE SUPERCELLS THIS EVENING
WILL HAVE A HIGH TORNADO POTENTIAL. EXPECT THE MAIN THREAT FOR
SEVERE THUNDERSTORMS ACROSS THE REGION MID TO LATE EVENING AS
THE STORMS LINE OUT...AT THAT POINT WIND GUSTS TO 80 MPH AND
LARGE HAIL WILL BECOME THE PRIMARY CONCERN. HOWEVER...TORNADOES
WILL STILL BE POSSIBLE WITH BOOKEND VORTICIES WITHIN THE BOW ECHOES.
THESE STORMS WILL MAINLY AFFECT EASTERN OKLAHOMA. HOWEVER...THEY
COULD MOVE INTO NORTHWESTERN ARKANSAS LATER TONIGHT AND INTO
FRIDAY MORNING. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING
VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. THIS WILL LIKELY
CAUSE LOCALIZED FLASH FLOODING.

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO
FRIDAY AS TONIGHTS STORMS LAY DOWN OUTFLOW BOUNDARIES AND STORMS
RE-IGNITE WITH AFTERNOON HEATING ON FRIDAY.

THE WEEKEND LOOKS TO BE QUIETER AS HIGH PRESSURE PREVAILS AT THE
SURFACE AND ALOFT.

HAVE LEFT THE FORECAST DRY THROUGH THURSDAY. HOWEVER...MAY NEED
ADD POPS FOR NORTHERN SECTIONS OF THE AREA MONDAY NIGHT INTO TUESDAY
AS A FRONTAL BOUNDARY FLIRTS WITH THE AREA. WILL GO WITH CHANCE POPS
FOR PORTIONS OF THE AREA THURSDAY AS THE FRONTAL BOUNDARY MAKES A
MORE SIGNIFICANT PUSH THROUGH THE AREA WITH THE AID OF A MID-LEVEL
SHORTWAVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  89  76  90 /  80  50  10  10
FSM   74  87  74  90 /  20  60  10  10
MLC   75  87  75  89 /  40  40  10  10
BVO   69  88  73  90 /  90  30  20  10
FYV   74  85  70  87 /  30  60  20  10
BYV   72  84  70  88 /  20  60  20  10
MKO   73  86  72  87 /  60  50  10  10
MIO   74  85  74  89 /  80  50  20  10
F10   75  87  74  88 /  60  40  10  10
HHW   74  87  74  91 /  20  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ059-OKZ060-OKZ064.

AR...NONE.
&&

SHORT TERM...06
Hazardous weather outlook, Jun 5, 4:48 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT THU JUN 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
448 PM CDT THU JUN 5 2008

...A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS EVENING
   INTO THE OVERNIGHT HOURS ACROSS NORTHEAST OKLAHOMA...INCLUDING
   THE THREAT FOR TORNADOES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...EARLY TO MID EVENING.

	AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...EARLY TO MID EVENING.

	AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE EVENING.

WINTER WEATHER.
	RISK...NONE.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
SEVERE STORMS... INCLUDING THE POSSIBILITY OF TORNADOES... WILL
AFFECT EASTERN OKLAHOMA OVERNIGHT.

VERY STRONG SOUTHERLY FLOW AHEAD OF A POTENT UPPER LEVEL SYSTEM IS
CURRENTLY PRODUCING NUMEROUS WIND GUSTS OVER 50 MPH. STRONG WINDS
WILL CONTINUE ACROSS THE REGION THIS EVENING. STRONG THUNDERSTORMS
HAVE DEVELOPED AS EXPECTED ALONG THE DRYLINE IN WESTERN OKLAHOMA
THIS AFTERNOON. THESE STORMS ARE MOVING VERY RAPIDLY TO THE
NORTHEAST AND CONTINUING TO TRAIN OVER THE SAME GENERAL AREA.

AS THE MAIN UPPER SYSTEM APPROACHES OUR REGION OVERNIGHT...
THUNDERSTORM ACTIVITY WILL TRANSLATE EASTWARD INTO EASTERN
OKLAHOMA. STORMS SHOULD REACH THE WESTERN EDGE OF OUR AREA BETWEEN
ABOUT 11 PM AND 1 AM. ISOLATED ACTIVITY MAY DEVELOP AHEAD OF THE
MAIN CONVECTIVE AREA AS WELL.

A VERY WARM... MOIST... AND UNSTABLE ENVIRONMENT IS ALREADY IN
PLACE ACROSS EASTERN OKLAHOMA... SUPPORTING STRONG UPDRAFTS. STRONG
SHEAR AND HIGH HELICITY VALUES WILL SUPPORT STORM SCALE ROTATION.
THE SEVERE WEATHER THREATS WILL RUN THE ENTIRE RANGE FROM
TORNADOES... TO LARGE HAIL... TO STRONG STRAIGHT LINE WINDS. IN
ADDITION... TRAINING OF CELLS WILL ALSO POSE A THREAT FOR LOCALIZED
FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS
PORTIONS OF EASTERN OKLAHOMA FRIDAY MORNING. THESE STORMS MAY MOVE
INTO NORTHWEST ARKANSAS DURING THE MORNING HOURS WITH THE THREAT
FOR SEVERE WEATHER. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE
POSSIBLE ACROSS THE REMAINDER OF THE AREA FRIDAY AFTERNOON WITH A
CONTINUED SEVERE WEATHER THREAT.

STRONG SOUTHERLY WINDS WILL RETURN MONDAY AS A FRONTAL BOUNDARY REMAINS
NORTH OF OUR REGION. THE FRONTAL BOUNDARY WILL SLIDE SOUTH TUESDAY
AND INTO OUR AREA WEDNESDAY BRINGING A CHANCE OF THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ADDITIONAL WATCHES AND WARNINGS MAY BE NEEDED AGAIN FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jun 5, 6:37 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG TULSA                   36.13N 95.92W
06/05/2008                   TULSA              OK   BROADCAST MEDIA

            EASTON BAPTISH CHURCH AT 2800 WEST EASTON HAD PART OF ITS
            ROOF BLOWN OFF INTO THE PARKING LOT.

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:06 PM CDTFlash Flood WatchTSACreek, Nowata, Pawnee, Tulsa, Washington6 hr
Jun 5, 8:11 PM CDTRiver Flood WarningTSAMuskogee20 hr
Jun 5, 9:11 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
Jun 5, 11:15 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
Jun 5, 11:34 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa, Wagoner41 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg, Rogers, Tulsa and 1 more77 min
Jun 5, 11:51 PM CDTSevere Thunderstorm WarningTSARogers54 min
Jun 6, 12:02 AM CDTFlash Flood WarningTSATulsa98 min
Jun 6, 12:07 AM CDTTornado WarningTSARogers, Tulsa, Wagoner38 min
Jun 6, 12:23 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Haskell, McIntosh and 6 more67 min
Jun 6, 1:24 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Ottawa66 min
Jun 6, 1:32 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee45 min
Jun 6, 2:39 PM CDTSpecial Weather StatementTSAMuskogee51 min
Jun 6, 3:24 PM CDTSpecial Weather StatementTSACherokee36 min
Jun 6, 3:58 PM CDTSpecial Weather StatementTSACherokee32 min
Jun 6, 4:01 PM CDTSpecial Weather StatementTSATulsa44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.